Couldn't find what you looking for?

TRY OUR SEARCH!

Hey Peeps whats goin on. Well I was just wondering if enyone else has had mest up periods on the mirena. I have been on my period for 19 days now. ( will it stop soon) I'm starting to think about gettin a different tip of birth control. It sucks those cuz I thought that when I got the mirena I wouldn't have to worry about eny tips of birth control for 5 years. This mirena is not what I had expected :-( . Well enyways has enyone else had OR is haven this problem. (THE CRAMPS STILL HAVEN'T STOP ITS BEEN ALMOST 4 WEEKS >:( ) I think I'm having mood swing is it from the mirena. :-(

Loading...

Hi:
It is true that when you start on a chemical birth control you may experience some irregularities with your period. However, yours sounds very extreme, especially if it is heavy bleeding. You have to be careful not to become anemic. Maybe this is not the BC drug for you. You've got to let your doctor know what's going on, if you haven't already. This extensive bleeding is serious. You may need to start all over and consider other choices. There are slight differences between the chemical makeups of different BC methods. Please let us know what you learn and what the treatment turns out to be. Take care...We'll be waiting to hear from you.
Reply

Loading...